# SDR AALA202109289202

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 59,052 hours, 34,376 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 6556
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 20,007 hours, 12,535 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI-OUT BRAKES WOULD MODULATE VIOLENTLY WHEN BRAKES ACTUATED. ECAM MSGS: BRAKES AUTO BRAKE FAULT : BRAKES ANTI-SKID NOSE WHEEL STEERING FAULT. AIRCRAFT RETURNED TO THE GATE. REMOVED AND REPLACED BRAKE STEERING CONTROL UNIT (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34, 32-46-00 AND 22-97-00.
